MathSciNet Relay Station
MathSciNet bibliographic data
MR2076070 (2005g:60111) 60J05 (93E11)
Genon-Catalot, Valentine; Kessler, Mathieu Random scale perturbation of an AR(1) process and its properties as a nonlinear explicit filter. Bernoulli 10 (2004), no. 4, 701–720.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement